Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Stomach cramps due to drug abuse (with Penicillin VK pills) - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3587 Questions
User :   About 2 days ago me and my boyfriend got in a fight cause i wasn't takning my medicine. So i took 10, 500 mg penicillin VK pills in less than 20 minutes. Now I'm having some cramping problems. Should I be concerned?
Doctor :   hi
Doctor :  
ok
Doctor :  
yes you shoud be cocerned
Doctor :  
and go to ER immediately
Doctor :  
before the symptoms go worse and get complicated
User :   ok, ok thank you
Doctor :  
Thanks for consulting HealthcareMagic. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
User :   How long can that amount of pills stay in my system?
Doctor :   the drug will stay in system for 24 hours in usual dosage.
Doctor :   since you haev taken overdose of it
User :   ok
Doctor :  
it will take longer to come out of body
User :   oh i see
Doctor :  
the symptoms of overdose includes
Doctor :  
nausea, vomiting, stomach pain, diarrhea, and, in some cases, seizures also
Doctor :  
the drug should be washed out of stomach
Doctor :  
and the symptoms treated
User :   ok, well i only have the cramping but ill go get checked out as soon as i can
Doctor :  
please visit an ER soon o avoid complications and take immediate medical help
Doctor :  
ok
Doctor :  
Is there any thing else I can help you with?
User :   no i think thats it
Doctor :   Please fill the feedback form say done when done.
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please chat with our doctors 24/7 for medical queries. Please refer your friends to our service.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor